Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Addicted to hand practice. Eyes affected, grey hairs, internal weakness. How to improve with diet?

i m addicted to handpractice from last 2-3 years too much becoz of that my whole body affected my eyes goes too mch inside it looks very dull face now days like m very sad n my hairs also from front little white n internal weakness also..... can u suggest me wht to do n wht i have to take in my meal m vegetarian so i can t eat non-veg i wnt to ged rid as soon as possible plz suggest me or mail me on YYYY@YYYY
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear gautamkhandelwl57, Hand practice is natural and safest way to release sexual tension and doesn't affects general health in any way. its negative propaganda created by quacks hence creates misconceptions in young peoples mind no body can do either sex or hand practice too much the body itself stops responding to sex. so make it clear that all you are feeling or thinking that your eyes hand sunken and feeling general weakness is may be due other reason than hand practice do consult physician or qualified sexologist he will try to make you understand your problem and will take care of your all problems.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor